# SDR SWAA2025063076680

- Difficulty date: May 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI: AFT CARGO COMPARTMENT; INTERNAL SKIN SURFACE HAS CORROSION BWT STA 747 & STA 767; STR 27L & STR 27R.  PERFORMED PERMANENT REPAIR ON AFT CARGO COMPARTMENT INTERNAL SKIN SURFACE BWT STA 747 & STA 767; STR 27L & STR 27R IAW EA 25-153-01624.
